# SDR GAIA99135

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 202 - DFW-SEA - DURING CRUISE, HAD THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATE.  ACCOMPLISHED PROCEDURE AS PER AOM VOL 1 AND LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED SAFELY AT TYS WITHOUT FURTHER DIFFICULTY.  INSPECTED NR 3 ENGINE AND STRUT FIRE LOOPS AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
